# SDR UIEA2019032203634

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,154 hours, 12,034 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG ANTI ICE FAILED UPON LANDING. ( OPS CHECKED L. ENG ANTI ICE VALVE IAW AMM 30-21-03. OPS CHECK GOOD AT THIS TIME  )
